Al-ASHHAB, SALEEM and HASAN, OMAR (2015) RATIONAL SYSTEMS OF DIFFERENCE EQUATIONS. Asian Journal of Mathematics and Computer Research, 5 (4). pp. 247-260.
Full text not available from this repository.Abstract
In this paper we introduce some systems of dierence equations. We obtain the general form of the system. We study the limit properties of the sequence upon this knowledge.
Item Type: | Article |
---|---|
Subjects: | Euro Archives > Mathematical Science |
Depositing User: | Managing Editor |
Date Deposited: | 27 Dec 2023 05:33 |
Last Modified: | 27 Dec 2023 05:33 |
URI: | http://publish7promo.com/id/eprint/4232 |